Zéros communs à deux formes quadratiques
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 14 (1972-1973) no. 1, Talk no. 16, 4 p.
@article{SDPP_1972-1973__14_1_A14_0,
     author = {Nordon, Didier},
     title = {Z\'eros communs \`a deux formes quadratiques},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {14},
     number = {1},
     year = {1972-1973},
     note = {talk:16},
     zbl = {0316.10012},
     mrnumber = {392827},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1972-1973__14_1_A14_0}
}
Nordon, Didier. Zéros communs à deux formes quadratiques. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 14 (1972-1973) no. 1, Talk no. 16, 4 p. http://www.numdam.org/item/SDPP_1972-1973__14_1_A14_0/

[1] Birch (B.J.), Lewis (D.J.) and Murphy (T.G.). - Simultaneous quadratic forms, Amer. J. Math., t. 84, 1962, p. 110-115. | MR 136582 | Zbl 0111.02001

[2] Dem'Janov (V.B.). - Pairs of quadratic forms over a complete field with discrete norm with a finite residue class field [en Russe], Izv. Akad. Nauk SSSR, t. 20, 1956, p. 307-324. | MR 80689 | Zbl 0199.09201

[3] Iskovskikh (V.A.). - A counterexample to the Hasse principle for a system of two quadratic forms in five variables [en Russe], Mat. Zametki, Math. Notes, t. 10, 1971, p. 253-257 ; [en Anglais] Math. Notes Acad. Sc. URSS, mai 1972. | MR 286743 | Zbl 0221.10028

[4] Weil (A.). - Footnote to a recent paper, Amer. J. Math., t. 76, 1954, p. 347- 350. | MR 61125 | Zbl 0056.03702